# SDR YV3R2023031400549

- Difficulty date: December 15, 2022
- Submitted: March 14, 2023
- Operation: General aviation
- Aircraft: F-HDC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12958
- Aircraft time: 2,302 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 1519
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 MALFUNCTIONED.
